Characterizations of certain singularities of a branched covering
Compositio Mathematica, Tome 42 (1980) no. 3, pp. 361-373
Cet article a éte moissonné depuis la source Numdam
@article{CM_1980__42_3_361_0,
author = {Chiarli, Nadia},
title = {Characterizations of certain singularities of a branched covering},
journal = {Compositio Mathematica},
pages = {361--373},
year = {1980},
publisher = {Sijthoff et Noordhoff International Publishers},
volume = {42},
number = {3},
mrnumber = {607376},
zbl = {0431.14002},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1980__42_3_361_0/}
}
TY - JOUR AU - Chiarli, Nadia TI - Characterizations of certain singularities of a branched covering JO - Compositio Mathematica PY - 1980 SP - 361 EP - 373 VL - 42 IS - 3 PB - Sijthoff et Noordhoff International Publishers UR - http://geodesic.mathdoc.fr/item/CM_1980__42_3_361_0/ LA - en ID - CM_1980__42_3_361_0 ER -
Chiarli, Nadia. Characterizations of certain singularities of a branched covering. Compositio Mathematica, Tome 42 (1980) no. 3, pp. 361-373. http://geodesic.mathdoc.fr/item/CM_1980__42_3_361_0/